# SDR ASAA2016011414746

- Difficulty date: January 14, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 31,769 hours, 9,288 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 3471
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 26,467 hours, 8,079 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS RECENT HISTORY OF THE RT PACK TRIP.  ACFT GROUNDED. TSR ISSUED.  INSPECTED FAN BYPASS CHECK VALVE IAW AMM 21-51-03, NO DEFECTS NOTED.  R & R RT PACK FLOW CONTROL VALVE IAW AMM 21-51-01, OPS AND LEAK CHECKED GOOD.
